# SDR CALA0100848

- Difficulty date: September 9, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN BELTFRAME AT STA 1418, LONGERON 2R. THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW DRAWING SRO9530003.
